# SDR SWAA2018011719018

- Difficulty date: January 10, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 64,443 hours, 37,351 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT CONNECTOR WIRING DAMAGED.      REPAIRED THE WIRE IAW AMM.
